American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30F15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] M. Goldstein and W. H. Ow. A characterization of harmonic Arakelyan sets . Proc. Amer. Math. Soc. 119 (1993) 811-816. MR 1149971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Thomas Bagby. A Runge theorem for harmonic functions on closed subsets of Riemann surfaces . Proc. Amer. Math. Soc. 103 (1988) 160-164. MR 938662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Shigeo Segawa and Toshimasa Tada. Martin compactifications and quasiconformal mappings . Proc. Amer. Math. Soc. 93 (1985) 242-244. MR 770529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alan McConnell. Erratum to: ``A simple proof of Rad\'o's theorem'' . Proc. Amer. Math. Soc. 88 (1983) 753. MR 702314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alan McConnell. A simple proof of Rad\'o's theorem . Proc. Amer. Math. Soc. 85 (1982) 673-674. MR 660627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Cecilia Y. Wang. Stiffness of harmonic functions . Proc. Amer. Math. Soc. 77 (1979) 103-106. MR 539639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia